Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having severe leg pain in back of knees and calf muscles. Feeling chills and nausea. What to do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Ihad a very tiring week then on sunday I had sever leg pain in back of of my knees and calf musles. I also had chills all day and nausa. What could this be?
Posted Sun, 5 Aug 2012 in Bones, Muscles and Joints
Answered by Dr. Ram Choudhary 2 hours later

Welcome to healthcare magic!
Bone and muscle pain with chills and nausea indicate a viral syndrome per se.
But if you have taken a tinned food or have dined outside and have some abdominal discomfort and loose motion in addition the problem may be food poisoning.
Please take full rest, bath with lukewarm water, have good meal- soft diet and take tab. Paracetamol(Acetaminophen) 500mg 6hrly for 3days.
Viral syndrome and mild food poisoning are self limiting and would resolve in that time.
If problem persists even after 3days then consult you physician and he will get you CBC, RFT, Chest Xray done and I would advise you should get Liver function test and hepatitis viral marker assays also in that case.

I hope this advise would be helpful for you.

Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor